Alert archive / Indiana / Tornado Warnings in 2008
Tornado Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jun 6, 2008, 3:49 PM EDT for Berrien County, Michigan; LaPorte County, Saint Joseph County, Indiana. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 6, 2008, 4:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties LaPorte County, IN, Saint Joseph County, IN, Berrien County, MI
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 3:56 PM EDT | TSTM WND DMG | Galien, MI | TREE DOWNS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:18 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KIWX 061949
TORIWX
INC091-141-MIC021-062015-
/O.NEW.KIWX.TO.W.0011.080606T1949Z-080606T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA
NORTHEASTERN LA PORTE COUNTY IN NORTHWEST INDIANA
SOUTHEASTERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 415 PM EDT/315 PM CDT/
* AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS
LOCATED 3 MILES SOUTH OF BYRON...OR 5 MILES EAST OF LA PORTE...AND
MOVING NORTHEAST AT 53 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE...
BUCHANAN...
NILES...
NEW CARLISLE AND HUDSON LAKE...
CHAIN-O-LAKES...LYDICK AND GALIEN...
DAYTON...CHAIN-O-LAKES AND GALIEN...
BERTRAND...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4177 8624 4176 8623 4152 8662 4163 8676
4202 8623
TIME...MOT...LOC 1949Z 227DEG 46KT 4163 8659
$$
JC2 follow-up statements
000 WWUS53 KIWX 061958 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 PM EDT FRI JUN 6 2008 INC091-141-MIC021-062015- /O.CON.KIWX.TO.W.0011.000000T0000Z-080606T2015Z/ ST. JOSEPH IN-LA PORTE IN-BERRIEN MI- 357 PM EDT FRI JUN 6 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT/315 PM CDT/ FOR NORTHWESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...AND NORTHEASTERN LA PORTE COUNTY IN NORTHWEST INDIANA...AND SOUTHEASTERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED NEAR NEW CARLISLE...OR ABOUT 12 MILES SOUTHWEST OF BUCHANAN...AND MOVING NORTHEAST AT 53 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... NILES AND BUCHANAN... NEW CARLISLE DAYTON... BERTRAND... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING/900 PM CDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. LAT...LON 4202 8623 4176 8623 4158 8653 4170 8666 TIME...MOT...LOC 1957Z 227DEG 46KT 4170 8649 $$ JC
000 WWUS53 KIWX 062013 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 PM EDT FRI JUN 6 2008 INC091-141-MIC021-062023- /O.EXP.KIWX.TO.W.0011.000000T0000Z-080606T2015Z/ ST. JOSEPH IN-LA PORTE IN-BERRIEN MI- 413 PM EDT FRI JUN 6 2008 ...THE TORNADO WARNING FOR NORTHWESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...AND NORTHEASTERN LA PORTE COUNTY IN NORTHWEST INDIANA...AND SOUTHEASTERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN WILL EXPIRE AT 415 PM EDT/315 PM CDT/... AT 408 PM EDT/308 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING/900 PM CDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. LAT...LON 4202 8623 4176 8623 4158 8653 4170 8666 TIME...MOT...LOC 2013Z 227DEG 46KT 3929 8976 $$ JC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:56 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 6, 2:56 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 256 PM EDT FRI JUN 6 2008 ...SEVERE STORMS IMMINENT... .NEAR TERM... DEEP WARM SECTOR CONTS TO DESTABILIZE ESP EAST OF MID/HIGH CLD PLUME ALG PREFNTL TROUGH THROUGH IL. LARGE SCALE SW TROUGH CONTS TO SHIFT RAPIDLY NEWD INTO MB YET DOWNSTREAM FLW STILL QUITE STRONG W/TAIL END OF MID LVL SPD MAX AND ATTENDANT LLJ STILL PROGGED TO SHIFT ACRS CWA BTWN 21-00Z. ARRIVAL OF MID LVL HGT FALLS AND ASSOCD LARGE SCALE ASCENT TIMED W/MAX HEATING AND DEEPLY SHEARED FLW STILL ALL POINT TO SVR STORMS THIS AFTN AND EARLY EVENING W/MIXED MODE CONVN XPCD. MID LVL CAPPING INVERSION SLOW TO ERODE W/EWD EXTENT AND SEEN IN 12Z RAOBS AND CURRENT SAT IMAGERY YET WILL PROMOTE A WINDOW OF DISCRETE SUPERCELL POTENTIAL ALG PREFNTL TROUGH THIS AFTN AND SUBSEQUENT QLCS ALG ACCOMPANYING CDFNT THIS EVE. RAPID NEWD STORM MOTION W/STG MID LVL FLW AND ALTHOUGH PWS HIGH W/INHERENT HEAVY RAIN POTENTIAL DONT BELIEVE HEAVY RAIN WILL BE THAT MUCH OF A PROB UNLESS TRAINING CONVN MATERIALIZES. NEW 12Z HIGHRES WRF DOES MAKE SOME SUGGESTION OF THAT POSSIBILITY BUT MENTIONED ALREADY IN VARIOUS PRODUCTS. FAR BIGGER THREAT WILL BE FOR DAMAGING WIND GIVEN STG MOMENTUM FIELD IN PLACE W/TOR POTENTIAL CONFINED TO MATURE BOW STRUCTURES AND DISCRETE SUPERCELLS EARLY ON. INITIATION ALREADY UNDERWAY FM ERN MO INTO SE WI W/ADDNL STORMS DVLPG DOWNSTREAM THROUGH ERN IL AND WRN IN BY 20Z AND GROWING UPSCALE QUICKLY AFT THAT. && .SHORT TERM... ELONGATING UPR TROUGH WILL ALLOW FOR CDFNT TO STALL OVR THE AREA OVERNIGHT W/NEAR TERM CONV EVOLUTION DICTATING POTENTIAL LTR TONIGHT. IN THE LEAST...STG LLJ IMPINGING ON POTENTIAL MESOSCALE OUTFLW WILL LIKELY AUGMENT CONVECTIVE CHCS AFT MIDNIGHT SOUTH AND WILL SHADE POPS THAT WAY IN AGREEMENT W/HIGHER RESOLUTION MODEL GUIDANCE. SAT MORE UNCERTAIN ESP IN LIGHT OF MID LVL HGT RISES ACRS THE SRN PLAINS AND CONTD INFLUX OF HIGH THETA-E AIR WITHIN FVRBL SWRLY LLJ. IN THE LEAST XPC SUFFICIENT AFTN DESTABILIZATION TO WARRANT A CONTD MENTION OF STORMS BFR INHIBITION BUILDS FURTHER SAT NIGHT. && .LONG TERM... UPPER LVL PATTERN NEXT WEEK CONTINUES TO EXHIBIT TROF WEST/RIDGE EAST THROUGH EXTENDED PERIOD WITH A SFC BNDRY IMPACTING CWA MON-WED. NAM SLOWER THAN GFS WITH PROGRESSION OF CLOSED LOW ACROSS MT-ND/CANADIAN BORDER WHICH RESULTS IN SLOWER SE PROGRESSION OF SFC BOUNDARY ACROSS IA-WI. GFS PROGRESSES IT FURTHER WITH POSSIBLE FAR NW CWA BEING IMPACTED BY SUNDAY NIGHT. NO CLEAR CUT FAVORITE MODEL FOR SUNDAY SOLUTION...SO CONTINUING WITH A DRY SUNDAY FOR NOW AS SE PROGRESSION OF QPF IN GFS SOMEWHAT SUSPECT AND NAM CONSISTENTLY KEEPING THE ACTION JUST OFF TO THE NW. MON NIGHT-TUES SFC FRONT MOVES INTO CWA WITH NAM SLIGHTLY FASTER TO BRING IN BNDRY...BUT SIMILAR OVERALL BETWEEN MODELS. FRONT MOVES IN TO NW ILLINOIS EARLY MONDAY MORNING AND SLOWS SE PROGRESSION WITH GFS STALLING FRONT ACROSS CENTRAL INDIANA. BOTH SOLUTIONS PROJECT CONVECTION ACROSS CWA MONDAY AFTERNOON AND EVENING. ADDED CHC POPS MONDAY AFTERNOON WITH DECENT MODEL AGREEMENT ON CONVECTION. MODELS CONTINUE TO DIG CLOSED LOW INTO INTMTN WEST BUT GFS/EC BOTH LIFT IT NE AND HOLD OFF ON FLATTENING THE E CONUS RIDGE UNTIL PAST END OF EXTENDED PERIOD...KEEPING CONTINUED WARM HUMID CONDITIONS THROUGH THE END OF THE WEEK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR LMZ043-046. && NEAR TERM...HOLSTEN SHORT TERM...HOLSTEN LONG TERM...LUDINGTON
Hazardous weather outlook, Jun 6, 5:08 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 508 AM EDT FRI JUN 6 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-070915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 508 AM EDT FRI JUN 6 2008 /408 AM CDT FRI JUN 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS FROM EARLY AFTERNOON INTO THIS EVENING. THE PRIMARY CONCERN IS DAMAGING WIND GUSTS OF 70 MPH OR GREATER...THOUGH LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S AND DEWPOINTS IN THE UPPER 60S TO AROUND 70 WILL ALLOW FOR HEAT INDICIES TO REACH INTO THE LOWER TO MIDDLE 90S TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-070915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 508 AM EDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS FROM LATE THIS MORNING INTO THIS EVENING. THE PRIMARY CONCERN IS DAMAGING WIND GUSTS OF 70 MPH OR GREATER...THOUGH LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. IN ADDITION...GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT IN THE NEAR SHORE WATERS OF EXTREME SOUTHEASTERN LAKE MICHIGAN. ANY THUNDERSTORMS COULD PRODUCE HIGHER WINDS AND WAVES...WITH A FEW GUSTS OF 50 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND TUESDAY THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 6, 9:58 AM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 958 AM EDT FRI JUN 6 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-062000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 958 AM EDT FRI JUN 6 2008 /858 AM CDT FRI JUN 6 2008/ ...SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT... HOT AND HUMID CONDITIONS TODAY WILL ALLOW FOR THE ATMOSPHERE TO BECOME QUITE UNSTABLE BY LATE MORNING AND THROUGH THIS EVENING. A COMPLEX OF STORMS FROM LAST NIGHT HAD WEAKENED ACROSS NORTHERN AND WESTERN ILLINOIS THIS MORNING BUT WILL PROVIDE A FOCUS FOR RENEWED DEVELOPMENT BY EARLY TO MID AFTERNOON OVER NORTHEAST ILLINOIS INTO NORTHWEST INDIANA AND SOUTHWEST MICHIGAN. THESE STORMS WILL INTENSIFY RAPIDLY AND SHIFT EASTWARD ACROSS THE AREA THROUGH LATE AFTERNOON AND EVENING. WIND PROFILES SUGGEST THAT THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS...POTENTIALLY IN THE 70 TO 80 MPH RANGE. IN ADDITION...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE...ESPECIALLY WITH INITIAL DISCRETE SUPERCELL STORMS THIS AFTERNOON. IN ADDITION...LOCALLY HEAVY RAINFALL WILL ACCOMPANY SOME STORMS WITH RAINFALL RATES OF ONE TO TWO INCHES AN HOUR POSSIBLE. EMERGENCY MANAGERS AND SPOTTER NETWORKS ARE ADVISED TO MONITOR CONDITIONS THROUGH THIS AFTERNOON AND MAKE PREPARATIONS NOW FOR SEVERE WEATHER.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:09 PM EDT | Severe Thunderstorm Warning | IWX | Berrien | 66 min |
| Jun 6, 3:19 PM EDT | Severe Thunderstorm Warning | IWX | Berrien | 56 min |
| Jun 6, 4:30 PM EDT | Severe Thunderstorm Warning | IWX | Cass | 45 min |
| Jun 6, 5:09 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 51 min |
| Jun 6, 5:43 PM EDT | Severe Thunderstorm Warning | IWX | Branch | 38 min |
| Jun 6, 7:21 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 33 min |
| Jun 6, 2:28 PM EDT | Special Marine Warning | IWX | 62 min | |
| Jun 6, 7:11 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 34 min |
| Jun 6, 7:11 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Miami, Wabash, Wells | 64 min |
| Jun 6, 7:18 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 27 min |
| Jun 6, 7:43 PM EDT | Tornado Warning | IWX | Huntington, Wells | 32 min |
| Jun 6, 7:56 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay, Wells | 34 min |
Nearby
Tornado Warnings in Indiana, 2008Tornado Warnings in Michigan, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.